# SDR DXTA2017082100004

- Difficulty date: August 18, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N769QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20539
- Aircraft time: 2,738 hours, 1,594 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 5000 FT, AUDIBLE NOISE WAS HEARD, THEN A YELLOW CAS MESSAGE, NOSE GEAR DOOR ANNUNCIATION.  FOLLOWED CHECKLIST, LEVELED AND SLOWED CYCLED GEAR CONDITIONS CLEARED AND CONTINUED FLIGHT WITH NO FURTHER ABNORMALITY FAULT.   VERIFIED FAULT HISTORY.  ADJUSTED DOOR CONTROL RODS AND PROXIMITY SWITCHES FOR NOSE GEAR DOORS IAW RIL BD100-0041. PERFORMED SATISFACTORY OPERATIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM, WITH NO FAULTS IN MDC IAW AMM 32-30-00-710-801.
